(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 71 (1984) | previous | next

  • C. Bonotto; A. Bressan
    On a synonymy relation for extensional 1st order theories. III. A necessary and sufficient condition for synonymy
    71 1984 pages 1–13 paper@numdam review@mr review@zbl
  • Carlo Toffalori
    Anelli regolari separabilmente chiusi
    71 1984 pages 15–33 paper@numdam review@mr review@zbl
  • Paolo Maremonti
    Asymptotic stability theorems for viscous fluid motions in exterior domains
    71 1984 pages 35–72 paper@numdam review@mr review@zbl
  • Paolo Secchi
    Existence theorems for compressible viscous fluids having zero shear viscosity
    71 1984 pages 73–102 paper@numdam review@mr review@zbl
  • Paolo Codecà
    On the properties of oscillation and almost periodicity of certain convolutions
    71 1984 pages 103–119 paper@numdam review@mr review@zbl
  • Carla Maderna; Sandro Salsa
    Some special properties of solutions to obstacle problems
    71 1984 pages 121–129 paper@numdam review@mr review@zbl
  • M. L. Bertotti; V. Moauro
    Bifurcation and total stability
    71 1984 pages 131–139 paper@numdam review@mr review@zbl
  • Daniel Simson
    Right pure semisimple l-hereditary PI-rings
    71 1984 pages 141–175 paper@numdam review@mr review@zbl
  • Rosanna Villella-Bressan; Glenn F. Webb
    Nonautonomous functional equations and nonlinear evolution operators
    71 1984 pages 177–194 paper@numdam review@mr review@zbl
  • Constantin Nastasescu; Serban Raianu
    Gabriel dimension of graded rings
    71 1984 pages 195–208 paper@numdam review@mr review@zbl
  • Antonio Bove; Bruno Franchi; Enrico Obrecht
    Straightening of a noncylindrical region and evolution equations
    71 1984 pages 209–216 paper@numdam review@mr review@zbl
  • G. Da Prato; M. Iannelli; L. Tubaro
    An existence theorem for a stochastic partial differential equation arising from filtering theory
    71 1984 pages 217–222 paper@numdam review@mr review@zbl
  • Ruggero Ferro
    Una nota sulla nozione di molto maggiore
    71 1984 pages 223–227 paper@numdam review@mr review@zbl
  • Paulo Ribenboim
    Remarks on existentially closed fields and Diophantine equations
    71 1984 pages 229–237 paper@numdam review@mr review@zbl
  • G. Caricato
    Formulazione relativa delle leggi di evoluzione di un sistema continuo in Relatività generale. Nota II
    71 1984 pages 239–247 paper@numdam review@mr review@zbl
  • S. Zaidman
    Analogue d'un lemme de Kohn et Nirenberg
    71 1984 pages 249–255 paper@numdam review@mr review@zbl
  • Carlo Casolo
    Gruppi finiti risolubili in cui tutti i sottogruppi subnormali hanno difetto al più 2 (Finite solvable groups all of whose subnormal subgroups have defect at most 2)
    71 1984 pages 257–271 paper@numdam review@mr review@zbl
  • Derek J. S. Robinson; James Wiegold
    Groups with boundedly finite automorphism classes
    71 1984 pages 273–286 paper@numdam review@mr review@zbl
  • J. Chabrowski
    Dirichlet problem for a linear elliptic equation in unbounded domains with L2-boundary data
    71 1984 pages 287–328 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS